Home > OJMSi>
Biography

Dr. Anibal Muñoz Loaiza

Grupo de Modelación Matemática en Epidemiologıa (GMME)

Facultad de Educación

Universidad del Quindío, Colombia

Associate Professor


Email: anibalml@hotmail.com (preferred), amunoz@uniquindio.edu.co


Qualifications

2007 Dr. Ciencias Matemáticas, Facultad de Ciencias Físico Matemáticas, Benemérita Universidad Autónoma de Puebla, México

1994 Especialista en Biomatemáticas, Universidad del Quindío, Colombia

1984 Licenciado en Educación, Especialidad Matemáticas, Universidad del Quindío, Colombia


Research Fields

Epidemiology Mathematics

Mathematical Ecology

Optimal Control Theory Applied Biological Sciences


Publications

  1. Jonny E. Duque L., Anibal Muñoz L. y Mario A. Navarro-Silva. A simulation model for the control of the Aedes aegypti, the mosquito vector of dengue and yellow fever, by the crustacean Mesocyclops spp, Rev. salud publica. 6 (1):87-99. www.medicina.unal.edu.co/ist/revistasp.
  2. Mónica J. Mesa-Mazo, Juan G. Vergaño-Salazar, Claudia E. Sanchez-Botero y Anıbal Muñoz-Loaiza. A mathematical model representing HIV/AIDS transmission dynamics in a sexually-active population, Rev. salud publica. 12 (2): 308-316, 2010.
  3. Hernán D. Toro-Zapata, Leonardo D. Restrepo, Juan G. Vergaño-Salazar, Anıbal Muñoz-Loaiza. Classical dengue transmission dynamics involving mechanical control and prophylaxis, Rev. salud publica. 12 (6): 1020-1032, 2010.
  4. Leonardo D. Restrepo-Alape, Hernán D. Toro-Zapata, Anıbal Muñoz-Loaiza. A mathematical model for the chemical control of Aedes aegypti (Diptera: Culicidae) having acquired chemical resistance, Rev. salud publica. 12 (6): 1033-1041, 2010.
  5. Carol Vanessa Marín G., Anibal Muñoz Loaiza, Hernán Darío Toro Zapata Leonardo Duvan Restrepo Alape. Modelado de estrategias para el control químico y biológico del Aedes aegypti (Diptera: Culicidae), Matemáticas: Enseñanza Universitaria, Escuela Regional de Matemáticas Universidad del Valle - Colombia, Vol. XIX, No 1, Junio (2011) Matematicas: 63–78.
  6. Luis E. Lopez, Anıbal Muñoz-Loaiza, Gerard Olivar-Tost, Jose Betancourt B. A mathematical model for controlling the spread of dengue, Rev. salud publica. 14 (3): 512-523, 2012.
  7. Carlos A. Trujillo-Salazar, Hernán D. Toro-Zapata, Anıbal Muñoz-Loaiza. Mathematical modelling of an infectious disease in a prison setting and optimal preventative control strategies, Rev. salud publica. 15 (6): 943-956, 2013.
  8. John Faber Arredondo Montoya, Anibal Muñoz Loaiza and Carlos Alberto Abello Muñoz. Population Dynamics of Aedes aegypti Considering Quiescence, Applied Mathematical Sciences, Vol. 9, 2015, no. 74, 3659 - 3668. http://dx.doi.org/10.12988/ams.2015.52150.
  9. Juan C. Castillo Paz, Carlos A. Abello Muñoz and Anibal Muñoz Loaiza. Modeling the HIV Transmission with Reinfection, Applied Mathematical Sciences, Vol. 9, 2015, no. 87, 4323 - 4330. http://dx.doi.org/10.12988/ams.2015.52174.
  10. Anibal Muñoz Loaiza, John Faber Arredondo Montoya, Andrés Fraguela Collar. Qualitative Analysis of a Model for the Classic Dengue Dynamics, Applied Mathematical Sciences, Vol. 9, 2015, no. 99, 4941 - 4948. http://dx.doi.org/10.12988/ams.2015.55373.
  11. Anibal Muñoz L., M. John Faber Arredondo, Vladimir V. Alexandrov. Theoretical Analysis of an Optimal Control Model, Applied Mathematical Sciences, Vol. 9, 2015, no. 138, 6849 - 6856. http://dx.doi.org/10.12988/ams.2015.57483.
  12. Carlos Alberto Abello Muñoz, Anibal Muñoz Loaiza, John Faber Arredondo Montoya. Stochastic Modeling of Aedes aegypti (Diptera: Culicidae) Growing Dynamics, Applied Mathematical Sciences, Vol. 9, 2015, no. 140, 6961 - 6967. http://dx.doi.org/10.12988/ams.2015.58553.
  13. Steven Raigosa Osorio, Eliecer Aldana Bermudez, Anibal Muñoz Loaiza. A Simulation Model for the Chikungunya with Vectorial Capacity, Applied Mathematical Sciences, Vol. 9, 2015, no. 140, 6953 - 6960. http://dx.doi.org/10.12988/ams.2015.59585.
  14. Luis Eduardo López, Anibal Muñoz Loaiza, Gerard Olivar Tost. A Mathematical Model for Transmission of Dengue, Applied Mathematical Sciences, Vol. 10, 2016, no. 7, 345 - 355. http://dx.doi.org/10.12988/ams.2016.510662.
  15. Mauricio Ropero Pérez, Anibal Muñoz Loaiza, Eliecer Aldana Bermúdez. A Sensitivity Analysis and Simulation of a Dengue Model, Applied Mathematical Sciences, Vol. 10, 2016, no. 19, 913 - 920. http://dx.doi.org/10.12988/ams.2016.511707.
  16. María E. Cárdenas P., Irma Pérez C., C. L. V. Pérez, Gonzaga Ospina P. and Anibal Muñoz L. A Simulation Model Including Vaccination and Seasonality for Influenza A-H1N1 Virus, Applied Mathematical Sciences, Vol. 10, 2016, no. 26, 1269 - 1276. http://dx.doi.org/10.12988/ams.2016.511694.
  17. Carlos Alberto Abello Muñoz, John Faber Arredondo Montoya and Anibal Muñoz Loaiza. A Simulation Model with Community Structure for the Dengue Control, Applied Mathematical Sciences, Vol. 10, 2016, no. 16, 787 - 794.
    http://dx.doi.org/10.12988/ams.2016.511690.
  18. Irma Pérez C., María E. Cárdenas P., Miguel A. Enríquez G., Alejandro Juárez D., Anibal Muñoz L. Evaluating the Impact of a Tetravalent Vaccine in Populations with High-Incidence of Dengue: A Mathematical Model, Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 3, 133 - 142. http://dx.doi.org/10.12988/nade.2016.51148.
  19. Ana Maria Pulecio Montoya, Anibal Muñoz Loaiza, Gerard Olivar Tost. Simulation Model for Dengue Fever Transmission with Integrated Control, Applied Mathematical Sciences, Vol. 10, 2016, no. 4, 175 - 185.
    http://dx.doi.org/10.12988/ams.2016.510661.
  20. Luis Eduardo Lopez, Anibal Mu noz Loaiza, Gerard Olivar Tost. Mathematical Model for the Transmission of the Dengue with Biological Control, Applied Mathematical Sciences, Vol. 10, 2016, no. 30, 1467 - 1476.
    http://dx.doi.org/10.12988/ams.2016.511699.
  21. Dalia M. Muñoz Pizza, Anibal Muñoz Loaiza, John F. Arredondo Montoya, Oscar A. Manrique, Vanessa Abello Sossa, Carlos A. Abello Muñoz, Steven Raigosa, Hans Meyer Contreras, Irma Perez Contreras, Maria E. Cardenas Perea, Miguel A. Enrıquez. A Model for the Risk of Microcephaly Induced by the Zika Virus (ZIKV), Open Journal of Modelling and Simulation, 2016, 4, 109-117 Published Online July 2016 in SciRes. http://www.scirp.org/journal/ojmsi, http://dx.doi.org/10.4236/ojmsi.2016.43010.
  22. Pizza, D.M.M., Loaiza, A.M., Arias, O.A.M., Sossa, V.A., Muñoz, C.A.A., Osorio, S.R., Contreras, H. M., Montoya, J.F.A., Patiño, G.O., Contreras, I. P., Perea, M. E. C., Guerra, M.A. E. and Garcia, J. A. V. (2016) A Simulation Model for the Risk of Fetal Exposure Originated by the Zika Virus (VIZK). Health, 8, 1178-1186.
    http://dx.doi.org/10.4236/health.2016.812121.

Profile Details

Page Web of the Universidad de Quindío:

https://www.uniquindio.edu.co/

The Page Web of the GMME, gruplac of the GMME in Colciencias

http://scienti.colciencias.gov.co:8080/gruplac/jsp/visualiza/visualizagr.jsp?nro=00000000010798

The CvLAC-RG of Dr Anibal Muñoz Loaiza

http://scienti.colciencias.gov.co:8081/cvlac/visualizador/generarCurriculoCv.do?cod-rh=0000075175